Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 192, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2016, 3:20 AM CDT for Hughes County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 3:20 AM CDT (08:20 UTC)
- Expired
- Apr 29, 2016, 4:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Hughes County, OK
The radar
The Norman radar (KTLX), 98 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633
WUUS54 KOUN 290820
SVROUN
OKC063-290900-
/O.NEW.KOUN.SV.W.0192.160429T0820Z-160429T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
320 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 400 AM CDT
* AT 320 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATWOOD...
MOVING NORTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WETUMKA...DUSTIN...CALVIN...LAMAR...HORNTOWN...YEAGER...
ATWOOD AND SPAULDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3491 9631 3497 9648 3529 9640 3529 9598
3522 9598
TIME...MOT...LOC 0820Z 208DEG 30KT 3500 9636
HAIL...1.25IN
WIND...<50MPH
$$
..SPEG.1 follow-up statement
059
WWUS54 KOUN 290856
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 AM CDT FRI APR 29 2016
OKC063-290905-
/O.EXP.KOUN.SV.W.0192.000000T0000Z-160429T0900Z/
HUGHES OK-
356 AM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUGHES COUNTY WILL
EXPIRE AT 400 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. SMALL HAIL IS STILL
POSSIBLE WITH THIS THUNDERSTORM... BUT IS NOW EXPECTED TO REMAIN
SMALLER THAN THE SIZE OF A QUARTER.
LAT...LON 3491 9631 3497 9648 3529 9640 3529 9598
3522 9598
TIME...MOT...LOC 0854Z 208DEG 30KT 3500 9636
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:10 PM CDT, 6 hours 10 minutes earlier.
Area forecast discussion, Apr 28, 9:10 PM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 910 PM CDT THU APR 28 2016 .UPDATE... SHOWERS/STORMS THAT DEVELOPED IN TX PANHANDLE AND WEST TX WILL MOVE INTO WESTERN PARTS OF THE FA THIS EVENING. ADDITIONAL SHOWERS AND STORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS THE FA INTO FRIDAY MORNING. SOME SEVERE STORMS REMAIN POSSIBLE OVERNIGHT INTO FRIDAY MORNING WITH LARGE HAIL THE MAIN CONCERN. HAVE MADE SOME ADJUSTMENTS TO POPS/WX GRIDS FOR THIS EVENING TO BETTER SHOW CURRENT THINKING AND MADE SOME MINOR TWEAKS TO HOURLY GRIDS AND SKY COVER TO SHOW CURRENT TRENDS. ALL UPDATES OUT SOON. && .PREV DISCUSSION... /ISSUED 620 PM CDT THU APR 28 2016/ AVIATION... MVFR CEILINGS WILL DEVELOP OVERNIGHT WITH IFR CONDITIONS ACROSS THE WEST BY 12Z FRI. THIS WILL OCCUR AS SHOWERS AND THUNDERSTORMS BECOME NUMEROUS FROM SOUTH TO NORTH LATE TONIGHT INTO THE FIRST PART OF THE DAY ON FRI. MFVR CEILINGS ARE EXPECTED TO LINGER THROUGH THE MORNING. THESE CEILINGS WILL CONT INTO THE AFTN OUTSIDE OF SOUTHWEST OK AND NORTH TEXAS WHERE VFR CONDITIONS ARE EXPECTED BY MID/LATE AFTN. ANOTHER ROUND OF STORMS MAY IMPACT MANY SITES FRI AFTN. 30 PREV DISCUSSION... /ISSUED 344 PM CDT THU APR 28 2016/ DISCUSSION... THE NEXT STORM SYSTEM TO OUR WEST WILL BEGIN TO AFFECT OUR FORECAST AREA THIS EVENING. THUNDERSTORMS ARE ALREADY DEVELOPING OVER WEST TEXAS...NEAR LUBBOCK. THESE STORMS WILL PROBABLY MOVE INTO WESTERN OKLAHOMA THIS EVENING...WHILE ON A WEAKENING TREND. ALTHOUGH THERE IS A CHANCE OF SEVERE WEATHER WITH THESE STORMS...THE GREATER RISK OF SEVERE STORMS WILL ARRIVE WITH ELEVATED STORMS LATER TONIGHT. ISENTROPIC UPGLIDE NORTH OF A WARM FRONT IN NORTH TEXAS WILL COMBINE WITH SUFFICIENT ELEVATED INSTABILITY TO PRODUCE NUMEROUS THUNDERSTORMS LATE TONIGHT INTO FRIDAY MORNING. THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK...PRIMARILY IN THE FORM OF LARGE HAIL. IT IS NOT YET QUITE CLEAR HOW THE SYSTEM WILL EVOLVE TOMORROW...BUT THE MORNING STORMS ARE GENERALLY EXPECTED TO CONTINUE TO SHIFT NORTH DURING THE MORNING...WHILE WEAKENING...AND FINALLY DISSIPATING IN THE LATE AFTERNOON. IT APPEARS THAT NEW STORMS WILL FORM WITHIN THE WARM SECTOR IN THE AFTERNOON...AND THOSE WILL SPREAD NORTHEAST THROUGH THE REMAINDER OF THE DAY AND EVENING. THERE WILL PROBABLY BE SOME OVERLAP BETWEEN THE TWO THUNDERSTORM EPISODES. SEVERE STORMS WILL BE QUITE POSSIBLE IN THE AFTERNOON/EVENING EVENT AS WELL. BY SATURDAY MORNING...THE STORMS SHOULD BE MOSTLY...IF NOT ENTIRELY...EAST AND NORTHEAST OF OUR FORECAST AREA. AFTER A COUPLE OF DRY DAYS...ANOTHER SYSTEM WILL BRING A CHANCE OF RAIN AND THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. SEVERE WEATHER APPEARS TO BE UNLIKELY WITH THESE STORMS. ONCE THAT SYSTEM MOVES AWAY...EXPECT ANOTHER FEW DAYS OF DRY WEATHER. MEDIUM-RANGE MODELS SUGGEST ANOTHER STORM SYSTEM LATE IN THE WEEK OR NEXT WEEKEND...BUT IT IS TOO EARLY AT THIS POINT TO MAKE ANY SPECIFIC FORECASTS FOR THAT TIME PERIOD...AS THE MODEL FORECASTS CONTINUE TO CHANGE SUBSTANTIALLY WITH EACH RUN THAT FAR OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 58 73 51 74 / 70 70 60 10 HOBART OK 58 76 48 73 / 70 70 30 0 WICHITA FALLS TX 63 82 52 77 / 60 60 20 10 GAGE OK 53 66 42 68 / 70 70 40 10 PONCA CITY OK 56 70 52 72 / 50 70 80 10 DURANT OK 63 77 61 80 / 70 90 70 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/30
Hazardous weather outlook, Apr 28, 12:12 PM CDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1212 PM CDT THU APR 28 2016 OKZ004>048-050>052-TXZ083>090-291715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1212 PM CDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PARTS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS SOUTH OF A ARNETT TO OKLAHOMA CITY TO ATOKA LINE. A MARGINAL RISK FOR SEVERE STORMS EXISTS SOUTH OF A ALVA TO GUTHRIE TO CHANDLER LINE. TIMING... SEVERE THUNDERSTORMS ARE POSSIBLE AS EARLY AS 7 PM THIS EVENING IN PARTS OF WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS...BUT MOST SEVERE THUNDERSTORMS WILL NOT OCCUR UNTIL AFTER MIDNIGHT TONIGHT. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE THE MAIN HAZARD... DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE AS WELL... LOCALLY HEAVY RAINFALL... DISCUSSION... ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FORM TONIGHT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AS MOISTURE AND INSTABILITY INCREASE. MOST...IF NOT ALL...OF THESE STORMS ARE EXPECTED TO BE ELEVATED IN NATURE...WHICH WOULD FAVOR STORMS WITH LARGE HAIL. STORMS LATE THIS AFTERNOON WILL LIKELY FORM OVER THE TEXAS PANHANDLE THEN MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. ADDITIONAL STORMS WILL FORM THROUGH THE NIGHT TONIGHT AS THE LOW LEVEL JET INCREASES. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY ACROSS MUCH OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE MAY BE A LOW TORNADO RISK ON FRIDAY AS WELL. THUNDERSTORM CHANCES MAY LINGER IN SOUTHEASTERN OKLAHOMA SATURDAY MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, Apr 29, 1:58 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
158 AM CDT FRI APR 29 2016
OKZ042-290730-
PONTOTOC OK-
158 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PONTOTOC COUNTY
UNTIL 230 AM CDT...
AT 157 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
VANOSS...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3467 9684 3467 9693 3497 9693 3493 9689
3493 9685 3495 9681 3493 9680 3491 9680
3490 9676 3486 9673 3488 9669 3489 9669
3491 9671 3493 9670 3493 9666 3490 9664
3491 9658
TIME...MOT...LOC 0657Z 204DEG 23KT 3471 9688Special weather statement, Apr 29, 2:09 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 AM CDT FRI APR 29 2016
OKZ046-050-051-290745-
CARTER OK-LOVE OK-MARSHALL OK-
209 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...
NORTHEASTERN LOVE AND WESTERN MARSHALL COUNTIES UNTIL 245 AM CDT...
AT 208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MARIETTA...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3386 9707 3385 9709 3387 9713 3422 9701
3419 9693 3417 9693 3417 9689 3411 9671
3387 9688 3394 9690 3396 9692 3394 9697
3396 9698 3395 9700 3389 9698 3384 9704
TIME...MOT...LOC 0708Z 204DEG 23KT 3390 9700Local storm report, Apr 29, 2:38 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 AM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 14 NW ADA 34.92N 96.84W
04/29/2016 E1.25 INCH PONTOTOC OK TRAINED SPOTTER
ALSO 60 TO 65 MPH WIND GUST REPORTED.
&&
OUNSpecial weather statement, Apr 29, 2:39 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
239 AM CDT FRI APR 29 2016
OKZ050-290815-
LOVE OK-
239 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOVE COUNTY UNTIL
315 AM CDT...
AT 237 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LEON...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3391 9747 3406 9740 3398 9715 3391 9722
3390 9725 3388 9725 3386 9727 3389 9731
3387 9731 3385 9733 3388 9733 3384 9735
3382 9738 3382 9742
TIME...MOT...LOC 0737Z 211DEG 21KT 3382 9741Special weather statement, Apr 29, 3:03 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
303 AM CDT FRI APR 29 2016
OKZ042-047-048-051-052-290830-
ATOKA OK-BRYAN OK-PONTOTOC OK-MARSHALL OK-JOHNSTON OK-
303 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...NORTHWESTERN
BRYAN...SOUTH CENTRAL PONTOTOC...NORTHEASTERN MARSHALL AND JOHNSTON
COUNTIES UNTIL 330 AM CDT...
AT 300 AM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR MADILL AND
NEAR LAKE TEXOMA...MOVING NORTH-NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3385 9663 3388 9659 3389 9659 3390 9663
3392 9666 3391 9668 3413 9689 3457 9682
3422 9627 3382 9658
TIME...MOT...LOC 0800Z 198DEG 40KT 3412 9678 3392 9662Special weather statement, Apr 29, 3:11 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
311 AM CDT FRI APR 29 2016
OKZ031-032-290845-
HUGHES OK-SEMINOLE OK-
311 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUGHES AND SOUTHEASTERN
SEMINOLE COUNTIES UNTIL 345 AM CDT...
AT 308 AM CDT...THE LEADING EDGE OF STRONG THUNDERSTORMS EXTENDED
ALONG A LINE EXTENDING FROM 4 MILES WEST OF WEWOKA TO 3 MILES
SOUTHWEST OF HORNTOWN...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3495 9624 3502 9672 3540 9657 3539 9653
3542 9656 3546 9654 3543 9651 3544 9648
3546 9648 3545 9644 3529 9644 3529 9598
TIME...MOT...LOC 0808Z 206DEG 35KT 3515 9658 3506 9629The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 28, 10:29 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Apr 29, 12:58 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| Apr 29, 1:27 AM CDT | Special Weather Statement | OUN | Garvin | 33 min |
| Apr 29, 1:42 AM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| Apr 29, 1:46 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Apr 29, 1:58 AM CDT | Special Weather Statement | OUN | Pontotoc | 32 min |
| Apr 29, 2:07 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 41 min |
| Apr 29, 2:09 AM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| Apr 29, 2:21 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 39 min |
| Apr 29, 2:39 AM CDT | Special Weather Statement | OUN | Love | 36 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 27 min |
| Apr 29, 3:08 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 37 min |
| Apr 29, 3:11 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 34 min |
| Apr 29, 3:24 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc, Seminole | 4 hr |
| Apr 29, 3:24 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| Apr 29, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 21 min |
| Apr 29, 3:48 AM CDT | Special Weather Statement | OUN | Harper | 42 min |
| Apr 29, 4:18 AM CDT | Special Weather Statement | OUN | Coal | 27 min |
| Apr 29, 4:52 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 29, 8:01 AM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Apr 29, 8:46 AM CDT | Special Weather Statement | OUN | Custer | 44 min |
| Apr 29, 9:31 AM CDT | Special Weather Statement | OUN | Blaine | 44 min |
| Apr 29, 9:35 AM CDT | Special Weather Statement | OUN | Harper | 55 min |
| Apr 29, 10:17 AM CDT | Special Weather Statement | OUN | Major | 43 min |
| Apr 29, 10:19 AM CDT | Special Weather Statement | OUN | Dewey | 41 min |
| Apr 29, 10:49 AM CDT | Special Weather Statement | OUN | Major | 41 min |
| Apr 29, 11:02 AM CDT | Special Weather Statement | OUN | Grant | 43 min |
| Apr 29, 11:04 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 41 min |
| Apr 29, 11:38 AM CDT | Special Weather Statement | OUN | Washita | 52 min |
| Apr 29, 11:45 AM CDT | Special Weather Statement | OUN | Major | 45 min |
| Apr 29, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 45 min |
| Apr 29, 12:22 PM CDT | Special Weather Statement | OUN | Garfield | 53 min |
| Apr 29, 12:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 29, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 39 min |
| Apr 29, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| Apr 29, 1:11 PM CDT | Special Weather Statement | OUN | Garfield | 49 min |
| Apr 29, 1:14 PM CDT | Special Weather Statement | OUN | Jackson | 46 min |
| Apr 29, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 56 min |
| Apr 29, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Apr 29, 1:46 PM CDT | Special Weather Statement | OUN | Kiowa | 44 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 15 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 55 min |
| Apr 29, 2:29 PM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Apr 29, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 44 min |
| Apr 29, 2:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Apr 29, 3:04 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 56 min |
| Apr 29, 3:08 PM CDT | Special Weather Statement | OUN | Kay, Noble | 37 min |
| Apr 29, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 63 min |
| Apr 29, 3:20 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 40 min |
| Apr 29, 3:51 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa, Tillman | 3 hr |
| Apr 29, 3:56 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 49 min |
| Apr 29, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 40 min |
| Apr 29, 4:09 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Stephens | 51 min |
| Apr 29, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 48 min |
| Apr 29, 4:29 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 46 min |
| Apr 29, 4:40 PM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, McClain, Stephens | 47 min |
| Apr 29, 5:04 PM CDT | Special Weather Statement | OUN | McClain | 41 min |
| Apr 29, 5:08 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 51 min |
| Apr 29, 5:31 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| Apr 29, 5:39 PM CDT | Special Weather Statement | OUN | Garvin, Pontotoc | 66 min |
| Apr 29, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 45 min |
| Apr 29, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Marshall, Murray | 57 min |
| Apr 29, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 56 min |
| Apr 29, 5:55 PM CDT | Special Weather Statement | OUN | Johnston | 50 min |
| Apr 29, 6:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Pottawatomie, Stephens | 2 hr |
| Apr 29, 6:05 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 55 min |
| Apr 29, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 29, 6:41 PM CDT | Special Weather Statement | OUN | Carter | 49 min |
| Apr 29, 6:49 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 41 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.